Research Repository

Trace inequalities of Cassels and Grüss type for operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Trace inequalities of Cassels and Grüss type for operators in Hilbert spaces. Acta Universitatis Sapientiae, Mathematica, 9 (1). 74 - 93. ISSN 1844-6094

[img]
Preview
Text
ausm-2017-0006.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (503kB) | Preview

Abstract

Some trace inequalities of Cassels type for operators in Hilbert spaces are provided. Applications in connection to Grüss inequality and for convex functions of selfadjoint operators are also given.

Item Type: Article
Uncontrolled Keywords: Gruss inequality solution; convex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2018 03:50
Last Modified: 19 Aug 2019 07:05
URI: http://vuir.vu.edu.au/id/eprint/36363
DOI: https://doi.org/10.1515/ausm-2017-0006
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar